# SDR SIMA20150609007

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 38,577 hours, 35,439 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Part number: 14526217003
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT SIDE STRUCTURE IS GOUGED AT A NUTPLATE AT THE CTR INBD EDGE.  REPAIRED CARGO DOOR AFT STRUCTURE CTR INBD EDGE IAW ERS-EM-52MR-363.
